Characterization of generic extensions of models of set theory
Fundamenta Mathematicae, Tome 83 (1973) no. 1, pp. 35-46
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_83_1_35_46,
author = {Lev Bukovsk\'y},
title = {Characterization of generic extensions of models of set theory},
journal = {Fundamenta Mathematicae},
pages = {35--46},
year = {1973},
volume = {83},
number = {1},
doi = {10.4064/fm-83-1-35-46},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-83-1-35-46/}
}
Lev Bukovský. Characterization of generic extensions of models of set theory. Fundamenta Mathematicae, Tome 83 (1973) no. 1, pp. 35-46. doi: 10.4064/fm-83-1-35-46
Cité par Sources :